Journal article icon

Journal article

KADANOFF APPROXIMATE RENORMALIZATION GROUP TRANSFORMATION APPLIED TO TRIANGULAR ISING LATTICE

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICA A
Volume:
91
Issue:
3-4
Pages:
461-468
Publication date:
1978
DOI:
ISSN:
0378-4371
URN:
uuid:ad620f63-ee15-4d67-9dd0-9432d4d46b35
Source identifiers:
6713
Local pid:
pubs:6713

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP